# SDR 99FDEA00413

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 991 - CORROSION ON BULKHEAD BS 348 IN NOSE W/W IN AREA OF DRAG BRACE FITTING.  REMOVED AND REPLACED PER EA 7-5310-45369 DATED AUG 16, 1999.
